# SDR ASAA2020011091824

- Difficulty date: January 9, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 18,519 hours, 5,842 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Light
- Part number: 00000
- Condition: False Indication
- Location: Pitot Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPT PITOT HEAT LIGHT ILLUMINATED AND CIRCUIT BREAKER TRIPPED. GROUNDED - YES.  IAW FIM 30-31 TASK 806/-802, RESET THE CIRCUIT BREAKER IAW AMM 20-60-01, CIRCUIT BREAKER DID NOT TRIP, WAITED 20 MIN. ACFT OK FOR SERVICE.
